# SDR UALA2013021800987

- Difficulty date: February 17, 2013
- Submitted: March 19, 2013
- Operation: Air carrier
- Aircraft: N565UA
- Make and model: Boeing 757222
- Aircraft serial: 26669
- Aircraft time: 66,490 hours, 24,614 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR HAS A PRESSURE SQUEAL LOWER LEFT SIDE.  FOUND R1 AFT LWR CORNER SCUFF PLATE CRACKED.   WELD REPAIRED.  SANDED AND BLENDED AREA PERFORMED LEAK CHECK NO LEAKS OR NOISE.
